MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE-TEX® VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT

W. L. GORE & ASSOCIATES, INC. GORE-TEX® VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT
Model Number V06070L
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code Drug Resistant Bacterial Infection (4553)
Date of Event 08/06/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No patient specific details have been provided.Therefore, the patient initials reflect the w.L.Gore internal case number.An additional information request regarding the adverse event has been sent to the physician.A review of manufacturing records is ongoing.The device could not be evaluated because it remains implanted.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported top gore: on (b)(6) 2016, this patient required the creation of a vascular access graft for hemodialysis secondary to a diagnosis of end-stage renal disease during which a gore-tex® vascular graft was implanted.According to reports, a left-side humeral-axillary access was configured, the patient survived the procedure, no adverse event was experienced during the procedure and the device was successfully implanted and retained.The patient was later discharged on (b)(6) 2016.Reportedly on (b)(6) 2016, an adverse event termed "graft infection with staphyloccocus aureus méti-s" was identified.A medical intervention was performed.The primary relationship was recorded as device-related.The adverse event resolved on (b)(6) 2016.

Brand Name
GORE-TEX® VASCULAR GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WEST B/P
1505 n. fourth street
flagstaff AZ 86004
Manufacturer Contact
wilson okeke
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15757930
Report Number2017233-2022-03461
Device Sequence Number17701923
Product Code DSY
UDI-Device Identifier00733132614042
UDI-Public00733132614042
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K802095
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/13/2020
Device Model NumberV06070L
Device Catalogue NumberV06070L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2022
Supplement Date Received by Manufacturer07/20/2023
Initial Report FDA Received Date11/09/2022
Supplement Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale